Previous |  Up |  Next


Title: Об абелевых группах, в которых классы изоморфных собственных подгрупп одинаковое число подгрупп (Russian)
Title: On Abelian groups in which the classes of isomorphic proper subgroups contain the same number of subgroups (English)
Author: Fuchs, L.
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 2
Issue: 4
Year: 1952
Pages: 387-390
Summary lang: English
Category: math
MSC: 20.0X
idZBL: Zbl 0049.30002
idMR: MR0060513
DOI: 10.21136/CMJ.1952.100058
Date available: 2008-06-09T12:40:12Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_02-1952-4_4.pdf 594.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo